MathSciNet Relay Station
MathSciNet bibliographic data
MR237472 (38 #5754) 12.45
Payan, Jean-Jacques Critère de décomposition d'une extension de Kummer sur un sous-corps du corps de base. (French) Ann. Sci. École Norm. Sup. (4) 1 1968 445–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement